| Catalog Number |
100/141/030 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.E1 - reporter phone number extension: (b)(6).H3 - other: device not returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that recent products appear to feature a smaller diameter than previously.Every 3.0 ett used since february has been affected.Normally the 8fr suction fits easily through the 3.0 ett; however, with use in current products, they will not advance beyond 14cm.Hospital is now having to use smaller suction catheters than standard care ¿ changed inline suction catheter to a 6 french.Rt have located older product within the hospital and confirmed older product has no issue with diameter size.The event was first noticed on 11-feb-2024.For this reported event the patient was 0 days old; "29+6 weeks corrected"."weight: 1329" (unit of measure not provided).Outcome- increased leak around ett and 8fr suction catheter changed to to 6 fr to suction.It caused extra intubation for the patient.
Additional Manufacturer Narrative
D9: date returned to mfg.: 4/30/2024.H3 and h6.Evaluation codes: updated.Device sample was received in used condition with the pouch open inside a plastic bag.During visual inspection, no visual defects were found.An occlusion test was performed, and the device failed.The complaint was confirmed as the device dimension was out of specification.The complaint fault has been escalated to address a full root cause investigation.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.